# SDR CALA2013081390404

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,314 hours, 6,447 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED HPSOV LT ENGINE BLEED HIGH PRESSURE SHUTOFF VALVE (HPSOV) FAILED OPEN OR CLOSED, OR LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.
